# SDR RRXA10778

- Difficulty date: January 22, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- Aircraft time: 79,863 hours, 31,419 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 5769581501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK DAMAGE TO LT WING I/B SLOT PANEL AT LT I/B SLOT, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  PEMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. RECEIVED PART AND INSTALLED IAW DC-8 SRM 57-2-0.
